# SDR ABXA9800308

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1415997
- Condition: Corroded
- Location: Bs 1746
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 32L CORRODED BEYOND LIMITS AT STATION 1746 TO 1756.  REPAIRED IAW DC8 SRM 53-22.
